# SDR ERAA091802

- Difficulty date: November 1, 2003
- Submitted: January 12, 2004
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105A
- Aircraft serial: S675
- Aircraft time: 13,853 hours
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Nr 4
- Part time: 15,735 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

METAL ON BOTTOM PLUG.  BROKEN NR 4 BEARING CAGE. INSTALLED SERVICEABLE GEARBOX.  COMPLIED WITH E CHECK
